Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is it normal to get chest tightness while suffering from xdr TB ?

Hi, my brothers been suffering from xdr tb for probably 2 years now, d doctors say about 60% of his lungs are damaged...he constantly complains about tightness in his chest , and a feeling of been suffocating. I understand treatment at this stage is a very slow process, but for how long is he going to keep feeling this way? It causes him great discomfort. Does higher altitudes have anything to do with his quick recovery and the suffocating feeling? Thanks
Asked On : Thu, 20 Jan 2011
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Since you say he has damage to his lung, that area could harbor the bacteria and might even have lung abscess.You might even consider surgery to take away some part of the irreversibly damaged lung so that the rest of the area heals well. A thoracic physician/surgeon will be helpful in this regard.
Answered: Thu, 20 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor